Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Hardy spaces of vector-valued Dirichlet series

Tom 243 / 2018

Andreas Defant, Antonio Pérez Studia Mathematica 243 (2018), 53-78 MSC: 30B50, 32A35, 32A70, 46G20, 46B22. DOI: 10.4064/sm170303-26-7 Opublikowany online: 26 February 2018

Streszczenie

Given a Banach space $X$ and $1 \leq p \leq \infty $, it is well-known that the two Hardy spaces $H_p(\mathbb {T},X)$ ($\mathbb {T}$ the torus) and $H_p(\mathbb {D},X)$ ($\mathbb {D}$ the disk) have to be distinguished carefully. This motivates us to define and study two different types of Hardy spaces, $\mathcal {H}_p(X)$ and $\mathcal {H}^+_p(X)$, of Dirichlet series $\sum _n a_n n^{-s}$ with coefficients in $X$. We characterize them in terms of summing operators as well as holomorphic functions in infinitely many variables, and prove that they coincide whenever $X$ has the Analytic Radon–Nikodým Property. Consequences include a vector-valued version of the Riesz Brothers Theorem on the infinite-dimensional torus, and an answer to the question when $\mathcal {H}_1(X^{\ast })$ is a dual space.

Autorzy

  • Andreas DefantInstitut für Mathematik
    Universität Oldenburg
    D-26111 Oldenburg, Germany
    e-mail
  • Antonio PérezDepartamento de Matemáticas
    Universidad de Murcia
    Campus Espinardo
    30100 Murcia, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek